... and fingers
johnny; Yes it can don't just stop taking it, Call your doctor today and ask what you can do or they may just try one of the others it's a matter of finding the one that has the least amount of side effects and does the job for you. Sometimes these well go away but I would rather you speak with the doctor or the nurse as soon as you can. Have a great day. Chuck1957
- Atorvastatin Information for Consumers
- Atorvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2015 • 1 answer
Posted 19 Jan 2016 • 0 answers
Posted 6 Feb 2016 • 3 answers
I recently got my hand cut by a knife. The cut was between my thumb and index finger about 1cm deep?
Posted 23 Jul 2017 • 2 answers
Posted 8 Sep 2017 • 0 answers